Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 82, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 6:52 PM CDT for Anderson County, Freestone County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2012, 6:52 PM CDT (23:52 UTC)
- Expired
- Apr 3, 2012, 7:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Anderson County, TX, Freestone County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:08 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1939 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
379
WUUS54 KFWD 032352
SVRFWD
TXC001-161-040030-
/O.NEW.KFWD.SV.W.0082.120403T2352Z-120404T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN ANDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 730 PM CDT
* AT 652 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FAIRFIELD...MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIRFIELD LAKE STATE PARK AROUND 700 PM...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 199 AND 216.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.
&&
LAT...LON 3199 9607 3205 9558 3183 9564 3156 9613
3175 9627
TIME...MOT...LOC 2352Z 223DEG 27KT 3175 9611
$$
BUNTING2 follow-up statements
564
WWUS54 KFWD 040008
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT TUE APR 3 2012
TXC001-161-040030-
/O.CON.KFWD.SV.W.0082.000000T0000Z-120404T0030Z/
FREESTONE TX-ANDERSON TX-
708 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN ANDERSON AND EASTERN FREESTONE COUNTIES...
AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FAIRFIELD LAKE STATE PARK...MOVING NORTHEAST AT 30 MPH.
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 199 AND 216.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3199 9607 3205 9558 3183 9564 3156 9613
3175 9627
TIME...MOT...LOC 0008Z 223DEG 27KT 3176 9603
$$662
WWUS54 KFWD 040014
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 PM CDT TUE APR 3 2012
TXC001-161-040030-
/O.CON.KFWD.SV.W.0082.000000T0000Z-120404T0030Z/
FREESTONE TX-ANDERSON TX-
714 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN ANDERSON AND EASTERN FREESTONE COUNTIES...
AT 714 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
EAST OF FAIRFIELD LAKE STATE PARK...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 199 AND 216.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3199 9607 3205 9558 3183 9564 3156 9613
3175 9627
TIME...MOT...LOC 0014Z 223DEG 27KT 3179 9599
$$
85/NHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:25 PM CDT, 27 minutes earlier.
Area forecast discussion, Apr 3, 6:25 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 625 PM CDT TUE APR 3 2012 .AVIATION... THE MAIN LINE OF THUNDERSTORMS CONTINUES TO PUSH EAST OF THE I 35 CORRIDOR AND AWAY FROM NORTH TEXAS TAF SITES. THE SEVERE WEATHER THREAT HAS SUBSEQUENTLY SHIFTED EAST OF THE MAIN AIRPORTS. WITH ELEVATED SHOWERS AND STORMS REDEVELOPING AROUND MCLENNAN COUNTY...WILL MAINTAIN -TSRA AT WACO THROUGH 02Z. VCSH SHOULD SUFFICE AT DALLAS COUNTY TERMINALS AS THE CURRENT TRAJECTORY TAKES NEW DEVELOPMENT JUST EAST OF DAL AND DFW. LIGHT NORTHWEST WINDS SHOULD GRADUALLY SHIFT BACK TO THE WEST BEFORE MIDNIGHT...AND ARE EXPECTED TO REMAIN AT OR JUST BELOW 10 KT. VISIBLE SATELLITE SHOWS CLEARING SKIES OUT TO THE WEST AND WILL TREND TOWARDS IMPROVING CIGS LATE THIS EVENING. THE MAIN FRONT IS STILL JUST WEST OF FWD CWA AND SHOULD PUSH THROUGH THE AREA BY WEDNESDAY MORNING. LOW CLOUDS MAY BE AN ISSUE FOR A FEW HOURS DURING THE EARLY MORNING BEFORE THE MAIN FRONTAL PASSAGE...SO WILL INDICATE A PERIOD OF MVFR CIGS FOR EARLY WEDNESDAY MORNING. VFR CONDITIONS SHOULD THEN DOMINATE THE AREA THROUGH THE DAY TOMORROW WITH WEST WINDS 15 KTS PREVAILING. 30 && .PREV DISCUSSION... /ISSUED 244 PM CDT TUE APR 3 2012/ SEVERE WEATHER THREAT WILL SHIFT EASTWARD SLOWLY BUT WILL CONTINUE INTO THE OVERNIGHT HOURS AS STRONG VORT LOBE ROTATING AROUND UPPER LOW STEEPENS LAPSE RATES OVER NORTH TEXAS. ANY STORMS THAT FORM AHEAD OF THE LINE ARE ENCOUNTERING A MOIST AIRMASS WITH STRONG LOW LEVEL SHEAR. THEY HAVE BEEN RAPIDLY TRANSITIONING INTO SUPER CELL STORMS AND THUS THE TORNADO THREAT WILL CONTINUE INTO THE EVENING HOURS AS WELL. AS THE DRY LINE PUSHES EAST LATER TODAY...CONVECTION SHOULD WEAKEN AND THEN SHUT OFF BY SUNRISE. NORTH TEXAS SHOULD REMAIN DRY THROUGH SATURDAY AFTERNOON AS RIDGING OCCURS ALOFT. THE NEXT COLD FRONT IS PROGGED TO DROP INTO NORTH TEXAS AND STALL SATURDAY EVENING THROUGH MONDAY MORNING. I HAVE CONTINUED THE LOW POPS FOR THAT TIME FRAME. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 57 77 56 77 58 / 10 5 5 0 0 WACO, TX 58 78 55 80 56 / 20 5 0 0 0 PARIS, TX 60 75 54 74 54 / 70 10 10 5 0 DENTON, TX 56 76 55 77 55 / 10 5 5 0 0 MCKINNEY, TX 57 75 55 75 53 / 40 5 5 5 0 DALLAS, TX 58 77 57 78 58 / 20 5 5 0 0 TERRELL, TX 58 76 56 76 57 / 50 5 5 0 0 CORSICANA, TX 59 77 57 79 59 / 60 5 5 0 0 TEMPLE, TX 59 78 56 81 58 / 20 5 0 0 0 MINERAL WELLS, TX 52 77 53 78 55 / 10 0 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/84
Hazardous weather outlook, Apr 3, 2:29 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 229 PM CDT TUE APR 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 229 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE CONTINUING ACROSS THE EASTERN TWO THIRDS OF NORTH TEXAS. STRONG TORNADOES ARE POSSIBLE WITH DISCRETE SUPERCELL THUNDERSTORMS THAT OCCUR OUT AHEAD OF THE MAIN LINE OF STORMS. GREATEST THREAT FOR DISCRETE SUPERCELLS WILL FROM BE ALONG AND EAST OF INTERSTATE 35. STORMS ARE EXPECTED TO END FROM WEST TO EAST LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY EAST OF A DECATUR...WEATHERFORD... HAMILTON...AND LAMPASAS LINE THROUGH THIS EVENING FOR THE THREAT OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW STRONG TORNADOES.
In the hours before
Local storm report, Apr 3, 4:45 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 6 S GHOLSON 31.61N 97.22W
04/03/2012 E1.75 INCH MCLENNAN TX TRAINED SPOTTER
SPOTTER REPORTS CAR AND SHINGLE DAMAGELocal storm report, Apr 3, 4:47 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL HEATH 32.83N 96.45W
04/03/2012 E2.75 INCH ROCKWALL TX PUBLIC
GOLFBALL AND BASEBALL SIZED HAIL IN HEATHLocal storm report, Apr 3, 4:49 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 3 S GREENVILLE 33.09N 96.12W
04/03/2012 E1.75 INCH HUNT TX EMERGENCY MNGR
AT I-30 AND HIGHWAY 34Local storm report, Apr 3, 5:35 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 7 E CORSICANA 32.10N 96.35W
04/03/2012 M1.00 INCH NAVARRO TX PUBLIC
RETIRED FORECASTER NOTED QUARTER SIZE HAIL 1 SW OF
POWELL, TX.Special weather statement, Apr 3, 6:24 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT TUE APR 3 2012
TXZ148-040000-
ANDERSON TX-
624 PM CDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN ANDERSON COUNTY
AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PALESTINE...MOVING NORTH AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART...FRANKSTON AND
PALESTINE.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3162 9533 3163 9572 3165 9574 3163 9576
3163 9579 3171 9579 3205 9571 3208 9542
3185 9544 3183 9541 3177 9539 3175 9535
3174 9536 3174 9534 3171 9530
TIME...MOT...LOC 2325Z 201DEG 23KT 3170 9558
CAVANAUGHLocal storm report, Apr 3, 6:33 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 1 WSW ODDS 31.41N 96.74W
04/03/2012 E1.00 INCH FALLS TX TRAINED SPOTTER
QUARTER SIZE HAIL 1 MILE WEST SOUTHWEST OF ODDSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Young | 59 min |
| Apr 3, 7:00 AM CDT | Special Weather Statement | FWD | Stephens, Young | 30 min |
| Apr 3, 7:28 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Apr 3, 7:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| Apr 3, 8:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 49 min |
| Apr 3, 8:29 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 46 min |
| Apr 3, 8:35 AM CDT | Special Weather Statement | FWD | Montague | 25 min |
| Apr 3, 8:58 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 47 min |
| Apr 3, 9:01 AM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 49 min |
| Apr 3, 9:27 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Apr 3, 9:41 AM CDT | Special Weather Statement | FWD | Comanche | 34 min |
| Apr 3, 9:49 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 3, 10:00 AM CDT | Special Weather Statement | FWD | Erath | 30 min |
| Apr 3, 10:04 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 56 min |
| Apr 3, 10:24 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 51 min |
| Apr 3, 10:40 AM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 3, 10:51 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 39 min |
| Apr 3, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 49 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 28 min |
| Apr 3, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 40 min |
| Apr 3, 11:42 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| Apr 3, 11:50 AM CDT | Special Weather Statement | FWD | Erath, Hood | 25 min |
| Apr 3, 11:59 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 61 min |
| Apr 3, 12:05 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| Apr 3, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 67 min |
| Apr 3, 12:18 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 57 min |
| Apr 3, 12:44 PM CDT | Tornado Warning | FWD | Johnson, Tarrant | 46 min |
| Apr 3, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 12:55 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 50 min |
| Apr 3, 1:16 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 44 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 39 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 50 min |
| Apr 3, 1:26 PM CDT | Tornado Warning | FWD | Dallas | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 47 min |
| Apr 3, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell, Tarrant | 41 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 45 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 60 min |
| Apr 3, 1:50 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 3, 2:03 PM CDT | Tornado Warning | FWD | Denton | 42 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 63 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Rockwall | 62 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton, Tarrant | 47 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 60 min |
| Apr 3, 2:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 26 min |
| Apr 3, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 56 min |
| Apr 3, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 68 min |
| Apr 3, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 63 min |
| Apr 3, 2:42 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Hunt | 48 min |
| Apr 3, 2:45 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 17 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 65 min |
| Apr 3, 3:03 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 42 min |
| Apr 3, 3:15 PM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 45 min |
| Apr 3, 3:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 40 min |
| Apr 3, 3:25 PM CDT | Tornado Warning | FWD | Delta, Hopkins | 50 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 62 min |
| Apr 3, 3:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis | 41 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan | 46 min |
| Apr 3, 3:50 PM CDT | Tornado Warning | FWD | Collin, Hunt, Rockwall | 40 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 28 min |
| Apr 3, 4:13 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 33 min |
| Apr 3, 4:17 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Hill, Limestone, McLennan, Navarro | 43 min |
| Apr 3, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 51 min |
| Apr 3, 4:27 PM CDT | Tornado Warning | FWD | Hunt | 48 min |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 44 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 53 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| Apr 3, 4:56 PM CDT | Tornado Warning | FWD | Delta, Hunt, Lamar | 20 min |
| Apr 3, 4:57 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Falls, Freestone, Henderson, Hill, Limestone and 3 more | 63 min |
| Apr 3, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar, Rains | 60 min |
| Apr 3, 5:11 PM CDT | Tornado Warning | FWD | Hopkins | 49 min |
| Apr 3, 5:36 PM CDT | Tornado Warning | FWD | Hopkins | 24 min |
| Apr 3, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 54 min |
| Apr 3, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, Milam | 66 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Henderson, Navarro | 62 min |
| Apr 3, 6:24 PM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 3, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| Apr 3, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.